MathSciNet Relay Station
MathSciNet bibliographic data
MR2094161 94B05
Dinh, Hai Quang; López-Permouth, Sergio R. On the equivalence of codes over rings and modules. Finite Fields Appl. 10 (2004), no. 4, 615–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement